| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2008, no. 9-12


Guanghao Jiang, Luoshan Xu
      Maximal ideals relative to a filter on posets and some applications
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 401-410.

A. R. Soheili
      Stochastic Runge-Kutta method with weak and strong convergency
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 411-418.

H. Civciv
      A note on the determinant of five-diagonal matrices with Fibonacci numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 419-424.

H. Keiding
      On the expected number of economic equilibria
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 425-434.

A. Kucuk, T. Ugur
      The diagram polynomial of K_{(n,n)}-matting knot
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 435-441.

F. Djannaty, S. Doostdar
      A hybrid genetic algorithm for the multidimensional Knapsack problem
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 443-456.

K. Teerapabolarn
      Poisson approximation to the beta-negative binomial distribution
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 457-461.

M. Aiyub, S. A. Mohiuddine
      Some paranormed sequence spaces and matrix transformations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 463-469.

Hong-Ge Zhao
      A heuristic method for computing the best rank-r approximation to higher-order tensors
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 471-476.

G. M. Gharib
      Approximation of stochastic \alpha-integrals in the generalized random processes algebra
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 477-495.

A. Baklizi
      Improving the power of the hybrid test of symmetry
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 497-499.

A. Janteng, S. A. Halim, M. Darus
      Harmonic functions which are starlike of order \beta with respect to other points
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 501-509.

Wong See Jiuon, A. Janteng
      Classes with negative coefficients and convex with respect to other points
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 511-518.

G. Schneider, K. Schneider
      Generalized Hankel operators with conjugate holomorphic symbols on the Fock space
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 519-526.

S. Mardikyan, E. Cetin
      Efficient choice of biasing constant for ridge regression
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 527-536.

M. Rostami
      On dimension of the manifold of polyhedral G-configuration space
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 537-544.

M. Krachni
      Hartogs extension
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 545-550.

A. Neamaty, E. A. Sazgar
      The Neumann conditions for Sturm-Liouville problems with turning points
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 551-559.

W. Hurlimann
      On the underwriting gain of a whole life insurance in a dual random environment
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 561-574.

R. Z. Gumbataliyev
      On some properties of regular holomorphic solutions of a class of higher order operator-differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 575-582.

R. Jakimczuk
      A short note on the sequence \Omega(n)
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 583-586.

R. Jakimczuk
      Lattice points in Z^n. Elementary methods
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 9-12, 587-603.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |